# SDR SWIA2021073059839

- Difficulty date: June 19, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PAX DOOR WEB WHERE STEP PANEL 832DT AND TOP PANEL MEET.       (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED NEW AFT PAX DOOR WEB P/N 601R31707-11S INSTALLED REF BOMBARDIER REO 601R-52-11-702 REV -E DATED 2016-08-14 AND  BOMBARDIER DWG 601R31707 REV E  AND CRJ 200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY
